# SDR UALA2012060103042

- Difficulty date: May 28, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 68,105 hours, 12,241 cycles
- Engine: Pwa PW4077
- System (JASC): 2420 · AC Generation System
- Part: Converter
- Part number: 757183F
- Part serial: 83
- Condition: Faulty
- Location: Backup Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BACK UP GENERATOR RIGHT STATUS MESSAGE.  REPLACED BACKUP GENERATAOR CONVERTER.
